# SDR ASOA201200058

- Difficulty date: December 16, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,669 hours, 26,256 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS621.00 HAS A GAUGE ON A BRACKET ADJACENT TO CARGO DOOR TRACK.  BLENDED DAMAGED BRACKET IAW SRM 51-12-00.  PERFORMED NDT INSPECTION IAW REO 601R-53-61-4350 IAW NDTM PART 1, 51-20-06.  NO INDICATIONS NOTED.  REPAIRED IAW REO 601R-53-61-4350.
